# SDR DL777001791

- Difficulty date: September 16, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 2,132 hours, 425 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Link
- Part number: 213W34253
- Condition: Broken
- Location: Ram Air Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

AIRCRAFT BEGAN A LOUD VIBRATION PASSING 15000 FT/305KNTS.  LOUDEST ON LEFT SIDE OF AIRCRAFT AT ROW 12, OVERWING AREA.  FOUND LEFT RAM AIR DOOR ACTUATOR CONTROL LINKS HAD SHEARED AND SEPARATED.  REPLACED LT PACK RAM AIR DOOR AND MECHANISMS.  RAN OPERATION CHECK, DOOR OPS NORMAL.
